# SDR 2007UALA02742

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 71,210 hours, 8,919 cycles
- Engine: Pwa PW4056
- Engine time: 52,428 hours, 6,133 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RTFL DUE TO NR 4 ENGINE OIL QUANTITY LOW & PRESSURE DECREASING.   [08-14-07]  GROUND CHECK FOUND OIL LEAKING AT NR 4 BEARING PRESSURE TUBE HOUSING. REPLACED TUBE AND HOUSING PER MM 72-54-02. ACP'D ENG IDLE RUNNING LEAKS CHECK PER AMM 71-00-00 -501 TEST NR 3. NO LEAKS FOUND. OIL PRESS SHOWS 113 AND OIL TEMP SHOWS 102 AFTER ENG RUNNING AT IDLE FOR 10 MINUTES. APPLIED WINDMILLING CHECKS.  AIRPLANE RETURNED TO SERVICE.
